Smoluchowski equation for networks: merger induced intermittent giant node formation and degree gap

File Description SizeFormat 
JStatPhys2018.pdfPublished version2.31 MBAdobe PDFView/Open
Title: Smoluchowski equation for networks: merger induced intermittent giant node formation and degree gap
Authors: Goto, H
Viegas, E
Jensen, HJ
Takayasu, H
Takayasu, M
Item Type: Journal Article
Abstract: The dynamical phase diagram of a network undergoing annihilation, creation, and coagulation of nodes is found to exhibit two regimes controlled by the combined effect of preferential attachment for initiator and target nodes during coagulation and for link assignment to new nodes. The first regime exhibits smooth dynamics and power law degree distributions. In the second regime, giant degree nodes and gaps in the degree distribution are formed intermittently. Data for the Japanese firm network in 1994 and 2014 suggests that this network is moving towards the intermittent switching region.
Issue Date: 1-Aug-2018
Date of Acceptance: 25-May-2018
URI: http://hdl.handle.net/10044/1/64195
DOI: https://dx.doi.org/10.1007/s10955-018-2073-2
ISSN: 1572-9613
Publisher: Springer Verlag
Start Page: 1086
End Page: 1100
Journal / Book Title: Journal of Statistical Physics
Volume: 172
Issue: 4
Copyright Statement: © 2018 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
Network stability
Complex systems
Econophysics
Network phase transitions
Stochastic processes & statistics
Sol-gel process
COAGULATION EQUATIONS
AGGREGATION
INJECTION
GELATION
01 Mathematical Sciences
02 Physical Sciences
Fluids & Plasmas
Publication Status: Published
Online Publication Date: 2018-06-08
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons